RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 3, Pages 530–533 (Mi dan40629)  

MATHEMATICS

On the solution of boundary value problems with the aid of approximations and expansions

A. T. Taldykin

Leningrad State University

Full text: PDF file (351 kB)

Bibliographic databases:
UDC: 517.947
Presented: С. М. Никольский
Received: 31.03.1976

Citation: A. T. Taldykin, “On the solution of boundary value problems with the aid of approximations and expansions”, Dokl. Akad. Nauk SSSR, 230:3 (1976), 530–533

Citation in format AMSBIB
\Bibitem{Tal76}
\by A.~T.~Taldykin
\paper On the solution of boundary value problems with the aid of approximations and expansions
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 3
\pages 530--533
\mathnet{http://mi.mathnet.ru/dan40629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0422836}
\zmath{https://zbmath.org/?q=an:0354.35034}


Linking options:
  • http://mi.mathnet.ru/eng/dan40629
  • http://mi.mathnet.ru/eng/dan/v230/i3/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020